# SDR VNAA2019072811101

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 21,200 hours, 15,991 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 5120011
- Part serial: MAL2535
- Condition: Failed
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IB FLT SPLRS/IBN SPLR & IB SPOILRONS  CAUTION MESSAGES RECEIVED. THE FLIGHT LANDED AND TAXIED TO GATE IN CVG WITHOUT INCIDENT. AS A PRECAUTION THE CREWDECLARED AN EMERGENCY INTO CVG. EMERGENCY TRUCKS WERE DISPATCHED TO RUNWAY. REMOVED & REPLACED LT IB MULTIFUNCTION PCU IAW AMM 27-62-01 OPS & LEAK CHECK GOOD. PN 51200-11 SN OFF MAL-2535 SN ON MAL-2951.
